Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Humira relieved 95% psoriasis, but big black marks left. Any methods to get rid of them ?

hello, I ve been suffering from psoriasis for along time, it covered everywhere but my face. I ve been with a dermotologist for about 4 years, and he had me trying different creams that did not work. It was driving me crazy and also making me angry. So I left his office and found a different doctor who introduced to humira. Man was I so relieved to see the 95% clear up. but Ive began to noticed these big black marks that was left. I talked to my doctor and she said they will fade. its been over a year now and they re still here. Im so tired of hiding. Is there anyway to get rid of them. I just wanna live my life.
Asked On : Thu, 22 Nov 2012
Answers:  2 Views:  226
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Dermatologist 's  Response
Jul 2012
Hi there Kizzy.

Am Glad Humira has provided you with 95% clearance..that is the best case scenario with these biological agents. Please remember it is not always the case & each person is different. Also, one has to have an experience with biologicals & there are recurrence rates.

For the big black marks, the reason docs are going slow is possibly because they dont want to wake up the sleeping giant ...Psoriasis.

However, you must consult with one on the ground for best results.

Off the cuff, any hydroquinone cream 2% or 4% may be tried provided one does not develop any redness or allergy to the product. There are many brands & should be available as an OTC preparation; Combine that with regular aloevera cream as a moisturizer after bathing for best results.

Cheers & wish you a Great Skin soon!

Dr Praveen Rodrigues MD

Answered: Thu, 22 Nov 2012
I find this answer helpful
Dermatologist Dr. Amit Kumar Agarwal's  Response
well the black marks area probably post inflammatory hyperpigmentation- pigmentation produced in the area where the skin was inflammed once it has healed.
hydroquinone may help to some extent only as the pigmentation is in the deeper layers of the skin.
wait and watch to see it fade away slowly, though it wont go completely. you have to live with it i guess. let nature play its role.
regards
dr amit
Answered: Thu, 22 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor